# SDR CALA2015030900146

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 45,612 hours, 14,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NOTED WHILE PERFORMING HFEC INSPECTION OF FASTENER HOLE AT STATION 727B, RBL 45.50 OTBD FLANGE AFT HOLE.  RECEIVED ECRA 5320-02418 REV ORIGINAL FOR REPAIR OF FASTENER HOLE AT 727B, RBL45.50 OTBD FLANGE AFT HOLE.  ALL WORK ACCOMPLISHED IAW ECRA 5320-02418 REV ORIGINAL STEPS 1 - 13.
